# SDR RRXA003137

- Difficulty date: August 8, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Aircraft time: 80,621 hours, 33,197 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE FITTING FOR FRAME TO FUSELAGE FWD SIDE OF FITTING AT STA Y=880 AND L21R-L22R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED PART AND INSTALLED IAW DC-8 SRM 53-2-0, 51-1-24 AND 51-1-20D.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
